| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that the back haptic would not fold.The issue was noted during loading and there was no patient contact.In the surgeons opinion, bad haptic caused or contributed to the event.Procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
The lens was returned positioned incorrectly in the lens case.Solution was dried on the lens.The lens was cleaned with klrp (klotho-related protein klrp) for further evaluation.The haptics were pliable when manipulated.No haptic issue observed.A fold inspection was conducted using folding tweezers.The lens folded and unfolded with no abnormalities observed.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.The reported haptic issue was not observed.The lens was cleaned with klrp (klotho-related protein klrp) for further evaluation.The haptics were pliable when manipulated.A fold inspection was conducted using folding tweezers.The lens folded and unfolded with no abnormalities observed.A dimensional inspection was conducted.The lens met specifications per the approved (plan view) template.No problems observed.The ifu instructs: using holding forceps, grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ovd-filled cartridge.The lens should be inserted until the optic is a little more than half-way inside the cartridge.Use the holding forceps to gently push down on the lens, verifying that the lens is on the bottom surface of the cartridge.Using holding forceps, take the trailing haptic, and gently fold the haptic onto the anterior side of the optic.Slowly grip or push the optic edge to position the lens as far into the cartridge as the forceps will permit, while ensuring the lens remains on the bottom surface of the cartridge and the trailing haptic remains on the optic.Failure to follow these steps may cause the lens to advance incorrectly causing delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).